# SDR GAIA9926

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM SLC TO MHR, LOST OIL QUANTITY NR 1 ENGNE.  SHUT DOWN NR 1 ENGINE.  AIRCRAFT LANDED MHR WITHOUT ANY FURTHER DIFFICULTIES.  FOUND AND RESEALED LOOSE LINE ON ENGINE GEARBOX HOUSING.  INSPECTED ENGINE IAW PW MM CHAPTER 72.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
